Sectional category of fibrations of fibre $ K(\mathbb{Q}, 2k)$

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that the sectional category of a non trivial fibration $p$ with fibre $ K(\mathbb{Q}, 2k) $ has sectional category $1$ although all $n$-fold fibre joins $ p * \dotsb * p $ are not trivial.
Original languageEnglish
Pages (from-to)65-71
Number of pages7
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume12
Issue number1
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Sectional category of fibrations of fibre $ K(\mathbb{Q}, 2k)$'. Together they form a unique fingerprint.

  • Cite this